# SDR SWAA2019121239571

- Difficulty date: November 28, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 39,742 hours, 19,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14347505
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT ANGLE CLIP CRACKED BS. 400, STR. 26L. / R&R ANGLE CLIP IAW SRM AND DWG.
